# SDR UHLA2014072500510

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 27,646 hours, 17,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED, NOT INFLATED.  SLIDE REMOVED FROM ACFT.  REPLACED L1 EVACUATION SLIDE ASSY IAW AMM 25-65-01.  TWO TO FOUR HOUR PRESSURE CHECKED OK.
